Vol. 23, issue 07, article # 1

Almaev R.Kh., Suvorov A.A. The cumulant method of solving the problems of wave propagation in random media. // Optika Atmosfery i Okeana. 2010. V. 23. No. 07. P. 531-535 [in Russian].
Copy the reference to clipboard
Abstract:

The cumulant method of solving the problems of radiation propagation in randomly inhomogeneous media is described. With the Feynman representation of the Green's function of the quasi-optics parabolic equation, in the framework of the cumulant method, integral expressions for statistical moments of the wave complex amplitude in general form have been obtained. It was shown that the taking into account in cumulant method of some approximation of the processes of multiple scattering of radiation allows us to obtain the expressions for statistical moments of intensity to the accuracy sufficient to restore the lognormal distribution function.

Keywords:

wave propagation, randomly inhomogeneous media, method of smooth perturbation, intensity statistical moments

Back